MathSciNet Relay Station
MathSciNet bibliographic data
MR496813 (80a:05066a) 05B45 (52A45)
Grünbaum, Branko; Shephard, G. C. The ninety-one types of isogonal tilings in the plane. Trans. Amer. Math. Soc. 242 (1978), 335–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement